# SDR DL76G070853

- Difficulty date: July 4, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 68,055 hours, 14,961 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, PARKING  BRAKE LIGHT AND EICAS MSG WHEN PARKING BRAKES ARE RELEASED.  REPLACED PARKING BRAKE SWITCH S459.  CHECKS GOOD.
